# SDR RRXA97075

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GEAR RETRACTION, A LOUD BANG WAS HEARD, GEAR UNSAFE LIGHT ON.  MAINTENANCE INSPECTED AND FOUND LEFT MAIN GEAR LOWER RETRACT PIN BROKEN.  AIRCRAFT APPROVED FOR FERRY FLIGHT TO MCN FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED THE LT MAIN LANDING GEAR RETRACT CYLINDER.  OPS AND LEAK CHECK GOOD IAW DC8 MM 32-32-2.  PERFORMED GEAR SWING OPS AND LEAK CHECK IAW DC8 MM 32-30-0.
